# SDR HALA2008110100834

- Difficulty date: November 1, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N481HA
- Make and model: Boeing 717-200
- Aircraft serial: 55126
- Aircraft time: 11,146 hours, 27,336 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29982225
- Part serial: 2611
- Condition: Unwanted Deploy
- Location: Zone 200
- Part time: 3,018 hours, 7,300 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR ESCAPE SLIDE INADVERTENTLY DEPLOYED.  FOUND SLIDE NOT PROPERLY DEACTIVATED.  REMOVED & REPLACED FWD SERVICE DOOR SLIDE PACK IAW AMM 25-61-03.
